On torsion of a circular composite rod.
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 1972, Vol 25, Issue 4
Abstract
c
Authors and Affiliations
L. A. Harutiunyan, K. S. Chobanyan
c
L. A. Harutiunyan, K. S. Chobanyan
Nonlinear diffraction of weak shake wave on the semi-infinite rigid obstacle in the sea-side zone.
c
Maxwell equations for non-homogeneous media with periodic structure.
c
Free vibration of a cylindrical shell glued to ring ribs.
c
On tension of a homogeneous anisotropic slightly bent beam.
c
Solution of elastic medium motion problems in a magnetic field under percussion load.
c